# SDR FDEA201608232961

- Difficulty date: August 23, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 50,633 hours, 26,040 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: A2519903
- Part serial: U8
- Condition: Unserviceable
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING FINAL, SELECTED GEAR DOWN AND HAD AMBER DOOR LIGHTS AND RED GEAR LIGHT FOR LONGER THAN USUAL FOLLOWED BY ECAM GEAR NOT DOWN AND LOCKED.   EXECUTED GO AROUND, RAISED GEAR SUCCESSFULLY.  SWITCHED POSITION DETECTOR TO SYSTEM 2 AND LOWERED GEAR HANDLE WITH AMBER DOOR LIGHTS AND RED GEAR LIGHT LONGER THAN USUAL AGAIN WITH ECAM GEAR NOT DOWN ALERT, BUT A MOMENT LATER RECEIVED A GREEN GEAR DOWN INDICATION ON INST PANEL AND OVERHEAD.  INSTALLED SERVICEABLE LANDING GEAR SELECTOR VALVE, 3GA, AMM 32-31-12-04.  PERFORMED A LANDING GEAR ELECTRO VALVE CHECK REF AMM 32-31-12-06, LEAK CHECK GOOD AND GEAR EXTENSION, RETRACTION ON BOTH SYS NR 1 AND NR 2 REF AMM 32-31-00--05-09, ALL TEST GOOD.
